# SDR USAA2013112700005

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 57,719 hours, 21,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AFT IS MISSING.  REPLACED LENS AS REQUIRED.
